# SDR CA991103097

- Difficulty date: November 2, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 37,550 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 431276B
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP FOUND MW WITH WITH PORTION OF LUG BOLT MISSING. BOLTS REPLACED .
